# SDR JJBA20241101017

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 41,853 hours, 27,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED INVERTER 2. OPS CHECK SAT.
